# SDR DALA2024082908540

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N962DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38304
- Aircraft time: 22,687 hours, 14,763 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 19137H3190
- Condition: Cracked
- Location: Zone 200
- Part time: 6,365 hours, 5,695 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4017806) F/O R1 WINDOW WAS ARCING & OVERHEATED. OUTER PANE IS CRACKED. REMOVED AND REPLACED F/O R1 FIXED WINDOW REF B737 AMM 56-11. CABIN PRESSURE LEAK CHK AND LEAKDOWN CHK GOOD. ALSO REMOVED AND REPLACED FRONT RIGHT WINDOW HEAT CONTROL UNIT REF B737 AMM 30-41. OPS CHK GOOD.
